MAUDE Adverse Event Report: ICU HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7002-24
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the bag had appeared empty, while the device had indicated that 8 ml remained.There was no injury.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
D3: updated h3 and h6 codes: updated no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24593273
Report Number3012307300-2026-02398
Device Sequence Number9531647
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)300701(10)6125998
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7002-24
Device Lot Number6125998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown